# SDR CA111214004

- Difficulty date: December 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) UNCOMMANDED LOSS OF POWER ON DECENT. EMU DATA SHOWS INSTANT LOSS OF WF/NH ON DECENT. TROUBLESHOOTING ONGOING.
